# SDR MYWA120019

- Difficulty date: February 9, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,779 hours, 11,426 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DURING HMU OPS CHECK FOUND TUBE ON OIL FUEL SERVO TO FUEL PUMP LEAKING.  ON T/S FOUND TUBE AND FITTING NICKED.  REMOVED AND REPLACED TUBE & FITTING BETWEEN OIL FUEL SERVO & FUEL PUMP IAW AMM 73-11-01 AND LEAK CHECK GOOD IAW AMM 71-00-00 TEST 3A-IDLE POWER.
